Unflem 650mg Tablet

icon
Corona Remedies Pvt Ltd

Composition for Unflem 650mg Tablet

Primarily used for

Fever, Headache, Muscle pain
Potentiallyunsafewith
icon
Alcohol
17.95
₹1.79/Tablet
10 tablets in 1 strip
ADD TO CART

Medicine Overview of Unflem Tablet

uses

Uses of Unflem Tablet

Unflem 650mg Tablet is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.
uses

Side effects of Unflem Tablet

Common

Allergic reaction.

uses

How to use Unflem Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. It is better to take Unflem 650mg Tablet with food.

How Unflem Tablet works

Unflem 650mg tablet is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

In Depth Information on Unflem Tablet

Expert advice for Unflem Tablet

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • For children, measure the doses of liquid Unflem using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Unflem as it may cause liver damage.
  • Discontinue Unflem and inform your doctor immediately if rash occurs.
video imgplay img
Warnings
Special precautions for Unflem 650mg Tablet
Alcohol
CAUTION
Taking Paracetamol with alcohol can cause liver damage.
Pregnancy
SAFE
Unflem 650mg Tablet is safe to use during pregnancy.

Adequate and well-controlled human studies have shown low or no risk.
...
+more
Lactation
SAFE
Unflem 650mg Tablet is safe to use during lactation. Human
studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
...
+more
Driving
SAFE
Unflem 650mg Tablet does not usually affect your ability to drive.
Kidney
Unflem 650mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Unflem 650mg Tablet may be needed. Please consult your doctor.

However, Unflem 650mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
...
+more
Liver
CAUTION
Unflem 650mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Unflem 650mg Tablet may be needed. Please consult your doctor.

However, the use of Unflem 650mg Tablet is not recommended in patients with severe liver disease and active liver disease.
...
+more
Severely interacts with other drugs like
Neemact 100mg Tablet MD, Nimlin MD 100mg Tablet, Coxid 450mg Capsule, GOCOX 300MG CAPSULE
Related Articles

Patient Concerns

Frequently asked questions for Unflem 650mg Tablet

Frequently asked questions for Paracetamol

Q. Can I take Unflem with vitamin B complex?
Yes, Unflem can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Unflem helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
No, Unflem use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Unflem as compared to other pain killers.
Q. Can I take Unflem with fexofenadine?
Yes, Unflem can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Unflem helps to relieve pain or fever.
Q. Can I take Unflem with warfarin?
Unflem is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Unflem can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Unflem with tamsulosin?
Unflem can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Unflem with cetirizine?
Yes, Unflem can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Unflem helps to relieve pain or fever.
Q. Can I take Unflem with ibuprofen?
Yes, Unflem can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Unflem is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Unflem. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Unflem if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Unflem with diclofenac?
Unflem and Diclofenac might be given together in case of fever and pain. Unflem has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
No, Unflem should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Unflem with aceclofenac?
Yes, Unflem can be given with aceclofenac for fever and pain. Unflem has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Unflem does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Unflem with codeine?
Unflem and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
No, Unflem does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Unflem contain alcohol?
No, Unflem does not contain any alcohol.
Q. Can I take Unflem with amoxicillin?
Unflem and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Unflem is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Unflem is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Unflem.
Unflem is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Unflem with erythromycin?
Unflem and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Unflem is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Unflem is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Unflem with metronidazole?
Unflem and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Ask your doctor before taking Unflem with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Unflem with Tramadol?
Yes, Unflem can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Unflem with Azithromycin?
Unflem and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Unflem is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Unflem with Naproxen?
Yes, Unflem can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Occasional use of Unflem is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Unflem belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Unflem interact with vitamin C?
Vitamin C can be taken with Unflem. However, vitamin C increases the blood levels of other drugs similar to Unflem, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Overdose of Unflem can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. What is the difference between Unflem and Ibuprofen?
Both Unflem and ibuprofen help to relieve mild to moderate pain and fever. Ibuprofen also helps to decrease redness and swelling because of the anti-inflammatory action while Unflem has no anti-inflammatory action. But the use of Unflem is much safer as it causes fewer side effects like stomach upset, ulcers, and bleeding than Ibuprofen.
Q. Can I take Unflem with hyoscine?
Yes, Unflem and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Unflem is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Unflem with Betahistine?
Unflem can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Unflem with rabeprazole?
Unflem and Rabeprazole can be taken together. Rabeprazole is used to prevent Unflem (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Unflem helps to relieve mild to moderate pain and fever and has no effect on inflammation or swelling while Aspirin acts as a blood thinner in low doses and is helpful to prevent heart attacks and stroke and in higher doses, it relieves mild to moderate pain, fever, and inflammation.
Q. How beneficial is to take urofollitropin alpha with Unflem?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Unflem.
Q. Can vitamin D be taken safely with Unflem?
Yes, vitamin D can be taken with Unflem. Patients with osteoarthritis who are on vitamin D and calcium may need to take Unflem for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Unflem?
Unflem and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Unflem may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Use of Unflem for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Unflem from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Unflem is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Unflem is metabolized in the liver, so, consult your doctor before taking Unflem if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Unflem. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
+more

One of the following vendor pharmacies will deliver Unflem 650mg Tablet: SAT, LHA, AAR, 9T9, NVL, RSA, BLP, OLT, AYU, RSS, KHH, DPP, OHM, OIP, MMS, HBV, AGT, BIO, DFP, SJP, BSN, HIP, STA, JMJ, NWP, DEL, SSA, LCC, ADT, ATL, MPC, OWP, HEX, IPL, PEN, GNC, HGI, BTM, USF, RPP, ATP, PLT, RJH, DYG, SWA, RUS, RHW, EQN, PTS, PNT, BDN, RKS, MAK, SBL, NDP, ZVP, MAX, GTC, ENP, FGH, GPT, SBA, EMB, DLP, MOM, AAY, DDR, SHM, SHP, SAF, GTK, JIV, PSP, WSI

Substitutes for Unflem Tablet

P U C 650mg Tablet
Alkem Laboratories Ltd
₹1.51/Tablet
save 16%
PA 650mg Tablet
Lincoln Pharmaceuticals Ltd
₹1.61/Tablet
save 10%
Febrinil 650mg Tablet
Maneesh Pharmaceuticals Ltd
₹1.7/Tablet
save 5%
Auxipar 650mg Tablet
Genecia Healthcare
₹1.73/Tablet
save 4%
Captol 650mg Tablet
Seagull Pharmaceutical Pvt Ltd
₹1.79/Tablet
same price
Related Lab Tests
Top Physicians
4.4
4.7
4.4
Dr. Sunil Sekhri
MBBS, Fellowship
4.1
Dr. Pooja Khosla
MBBS, MD, Fellowship
4.5
cross img